MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070470
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone - (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the left upper limb.A 7.0 x40, 75cm gladiator? elite balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at 10 atmospheres and was observed to disperse with the blood flow.The device was removed without difficulty, and a small hole was identified on the side of the balloon.The procedure was subsequently completed using this device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter phone - (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the left upper limb.A 7.0 x40, 75cm gladiator? elite balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at 10 atmospheres and was observed to disperse with the blood flow.The device was removed without difficulty, and a small hole was identified on the side of the balloon.The procedure was subsequently completed using this device.There were no patient complications as a result of this event.It was further reported that 67% stenosed target lesion was located in the non calcified and non tortuous vessel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone - (b)(6).The device was returned for analysis.Visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 22mm in length and extended from a position 13mm distal from the proximal markerband to 4mm proximal of the distal.A visual examination observed no damage to the tip of the device.A visual and tactile examination found a shaft kink approximately 120mm proximal from the distal tip.Both markerbands were undamaged and present on the shaft of the device.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22983153
Report Number2124215-2025-62535
Device Sequence Number9430668
Product Code LIT
UDI-Device Identifier08714729809791
UDI-Public(01)08714729809791(17)271015(10)35065061
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207070470
Device Catalogue NumberH74939207070470
Device Lot Number0035065061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/24/2025
10/28/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/21/2025
11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight65 KG